Side effects from test prop

There is no doubt about it, in the world of anabolic androgenic steroids testosterone is king and in the human body itself it is an imperative hormone. Yes, there are side effects of testosterone use but they are manageable, largely preventable and often of no concern if were responsible. There is a very real risk to reward ratio that exist around exogenous testosterone use; the more we use the greater the reward but the more we use the greater the potential for negative or adverse side effects. Further and often overlooked, a healthy diet can greatly improve our odds; as cholesterol and blood pressure can be a concern we should consume diets that promote healthy levels of both.

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

Side effects from test prop

side effects from test prop

Media:

side effects from test propside effects from test propside effects from test propside effects from test propside effects from test prop

http://buy-steroids.org